# SDR MK1Y01292021002

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 80,650 hours, 13,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Antenna Adapter
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SATCOM ANTENNA FOUND CORROSION ON FUSELAGE SKIN UNDER ANTENNA ADAPTER.
